EconPapers    
Economics at your fingertips  
 

Impossibility Results for Nondifferentiable Functionals

Keisuke Hirano and Jack R. Porter

Econometrica, 2012, vol. 80, issue 4, 1769-1790

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (72)

Downloads: (external link)
http://hdl.handle.net/10.3982/ECTA8681 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Impossibility Results for Nondifferentiable Functionals (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:80:y:2012:i:4:p:1769-1790

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-27
Handle: RePEc:ecm:emetrp:v:80:y:2012:i:4:p:1769-1790